EconPapers    
Economics at your fingertips  
 

La incidencia intertemporal de los impuestos sobre la distribución del ingreso en Argentina

The intertemporal incidence of taxes on income distribution in Argentina

Dario Rossignolo

Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration, 2022, vol. 34, issue 1, 209-236

Abstract: El trabajo se propone como objetivo el cálculo del impacto de los tributos sobre la desigualdad en la distribución del ingreso permanente en Argentina. A diferencia de otros estudios anteriores sobre el tema, en donde se efectuaron tanto análisis de incidencia anuales como aproximaciones al ingreso permanente a través del consumo corriente, se adoptará el enfoque intertemporal procurando medir el ingreso por el lado de las fuentes que le dan origen. En comparación con el análisis corriente, el sistema resulta ser menos regresivo, debido a que la menor progresividad de los impuestos directos es más que compensada por la menor regresividad de los tributos indirectos.

Keywords: impuestos; ingreso intertemporal; desigualdad; taxes; lifetime income; inequality (search for similar items in EconPapers)
JEL-codes: D3 H2 I3 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.upo.es/revistas/index.php/RevMetCuant/article/view/5401/6353 (application/pdf)
https://www.upo.es/revistas/index.php/RevMetCuant/article/view/5401 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pab:rmcpee:v:34:y:2022:i:1:p:209-236

DOI: 10.46661/revmetodoscuanteconempresa.5401

Access Statistics for this article

Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration is currently edited by Macarena Lozano Oyola and Francisco Javier Blancas Peral

More articles in Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration from Universidad Pablo de Olavide, Department of Quantitative Methods for Economics and Business Administration Carretera de Utrera km.1, 41013 Sevilla. Contact information at EDIRC.
Bibliographic data for series maintained by Publicación Digital - UPO ().

 
Page updated 2025-04-02
Handle: RePEc:pab:rmcpee:v:34:y:2022:i:1:p:209-236